Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Child has white spots on tongue, lethargy, appetite loss. Diagnosed as hay fever

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 298 Questions
My 9 year old son has small white spots on his tongue. He has been very lethargic, with loss of appetite -this was diagnosed as hay fever by his doctor,prior to the appearance of the spots...
Posted Fri, 9 Aug 2013 in General Health
Answered by Dr. Deepti Goyal 2 hours later
Hi thanks for the query.

Although you have not provided the exact question you want to ask, as per the details I am taking it as you want to know the reason of white spots on the tongue of your child.

There are many causes of white spots on tongue in children but the most common are dehydration, infected debris on the tongue OR candida infection. In my opinion these white spots are not related to hay fever. At this stage I would advise you to get it examined and if required a biopsy can be taken from the spot for histopathology for exact diagnosis.

Good Luck.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor